MathSciNet Relay Station
MathSciNet bibliographic data
MR1451512 41A50 (41A15)
Davydov, Oleg; Pinkus, Allan Best approximation and cyclic variation diminishing kernels. J. Approx. Theory 89 (1997), no. 3, 380–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 22:03:24 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f52c91d3c25682153310d4a6d6ee43ba; path=/; expires=Thu, 05-Jun-2031 22:03:24 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=93 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56c WnF~ө!`Yi_`t43UC߰O3Cbfg;t<ǟאT@sy~}ad]'﫽uqF&"=czΫNh:zwpGM0 Ty6NVH,6j"%XfӔ\)N121g4t]3K$PJڭ>T.MGk^V%on|:^at= >Ti֭,3L쩡`#tɩ3z.iLuo3ʾ"3uILɊ%Ƨ钓 `!U%^JMC1NRtNyL4gQGKˌ"=oՃ'%K']%TIgI'em#[bBitxpւZɽvֶrXdKMXGT%l5Og}?ģy n$!o vW2TYCJlDz-x?O0ie6Ŵ$ayN M[*uKuR~ W)Wб ZwIw<4%CjD˹)MsA7Ke#VGx{Mo2B}viz篿v_dVf?CՔa:bL"c3]D71fvyW7ܕj7FjguT2.hIJxtsτuA k@X7A[koX&zvm\ s gXDhX4D)h#[v V[C^[A 2v1Bd\hnCs!V26YNRc-Ï 4/L1#5bD\Ј% LC7 4@b!]pFDbs(x8s!bbseYY%L QTF6Ǫj?9VM]ֽ5Mg!ZY7aGÐi]5*ajm.x6as7[2b`9QXtB#,$X5kHŞg*=y+¢@֖}(gk  a D4x 0